MathSciNet Relay Station
MathSciNet bibliographic data
MR1788044 37D30
Pugh, Charles; Shub, Michael; Wilkinson, Amie Correction to: "Hölder foliations'' [Duke Math. J. 86 (1997), no. 3, 517–546; MR1432307]. Duke Math. J. 105 (2000), no. 1, 105–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement